In dire need of help.
Something is wrong and I'm scared. I'm in deep trouble and need to do something to help. I'm 17.5 weeks off after an apparent rapid taper after being on Cymbalta 9 weeks then an 8 week taper. I'm starting a new post but my entire story is here: https://www.cymbalta...for-some-input/
I'm losing faith and on the brink of losing everything important to me in my life. I am a tough person and this is breaking me. It feels like I'm losing cognitive functioning as more time goes by. My headaches seem to feel different from what I read from typical withdrawal symptoms and they have been getting worse starting about the 3 month off mark which would be 5-6 weeks ago now. My brain actually feels like it is on fire on the top/back location and this has persisted most every day...but has gotten worse in last several weeks. It moves around in various locations in my brain (top, back, side, bottom). The intensity of the headaches are as bad as the first couple weeks. I'm having a harder time seeing my computer screen due to vitreal floaters (crazy amount which I've never had before) and my sleep is getting worse again. My wife and kids want their husband/dad back. I'm not really even functioning at home and responsibilities are sliding. This is turning into a horror story and I'm going into a sense of shock. I was put on this drug for help sleeping and after 9 weeks I then tapered over 8 weeks. I'm 100x worse and it started 3 days after coming off Cymbalta. I got 3 opinions from doctors and several pharmacists on tapering instructions. NOBODY said anything about slow tapering. I'm so angry.
I have tried most everything listed on all these forums and have been diligent about it. Supplements, eating anti-inflammatory diet, good hydration, hydroxyzine, clonidine...pretty much everything.
Worst symptoms right now at 17.5 weeks off:
Sleep - average of 3 hours/night starting last 2 months. Most mornings I wake up with a panic attack.
Brain fog - I'm starting to lose ability to keep my job. I'm not functioning very well in any aspect of daily life.
Vision - Tons of vitreal floaters, hard time focusing yet my optometrist says all looks good except the increase in floaters. Depth perception and focusing issues and a sort of tunnel vision. Head feels like it weighs 50 lbs. I've read enough to scare me that rapidly coming off an antidepressant can damage the optic nerve. I've read several similar stories online and that it can be a long-lasting effect.
Depression – Never had it. I now have it and I’m fighting it daily.
Anxiety – Never had it. I now have it and I’m fighting it daily.
Derealization – I don’t know who I am anymore. I can't even smile and I feel like I'm permanently damaged.
I'm on the verge of checking myself in somewhere. What should I do? My family members are so confused as well. I'm doing tons of therapy to help cope with these symptoms but I'm wearing down.
The only thing I'm on other than supplements is a low dose of 200mg of SAM-e which I started when I came off at the instruction of my doctor. I've experimented with it a bit off and on and noticed no real impact. I'm actually tapering off and have been cutting the pill over the last week.
I can't make a decision on what to do and nobody in the medical field can really give me any answers. Start another SSRI or a few beads of Cymbalta to curb some of this? Reinstating by starting with a few beads and seeing how i respond seems crazy. Regardless, I can't shake the feeling that I may be in this protracted withdrawal for year(s).
I can't make a decision on what to do and nobody in the medical field can really give me any answers. Start another SSRI or a few beads of Cymbalta to curb some of this? Regardless, I can't shake the feeling that I may be in this protracted withdrawal for year(s).